MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762472
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: customer facility contact name and email address were not provided for reporting purposes.H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: customer service advisory notification (csan) xp017/24/s began distribution to affected customers on 07/02/2024.Siemens initiated recall res# :(b)(4), which was submitted to the fda on 07/05/2024 for potential problems with the support arm of select system ceiling displays or wall displays.Manufacturers preliminary analysis: the root cause for the issue has not yet been determined.The investigation is ongoing.This system was fixed via resolution update xp018/24/s.Siemens healthineers will not submit a supplemental report because the root cause will be communicated via res# 94948 reports to the fda.
 
Event or Problem Description
Siemens healthineers was notified of an issue with the luminos agile max system related to siemens recall xp017/24/s, res #:(b)(4).During service for this recall the siemens customer service engineer discovered that the securing segment was inserted the wrong way around and was sticking out.Also, the countersunk screw was not screwed correctly.The cylinder screw looks correctly fixed.The issue was resolved on site by the service engineer replacing and correctly installing the securing segment and the fixation screws according to resolution update xp018/24/s.The customer had not been aware of the issue.The monitor support arm remained attached to the ceiling and no injury occurred in this case.It is assumed that in a worst-case scenario, if the support arm had been used further without noticing the issue, it might have led to a serious injury by large parts falling down and hitting a person.

Brand Name
LUMINOS AGILE MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 3 - or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 3 - or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key20923296
Report Number3004977335-2024-00148
Device Sequence Number17466293
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public(01)04056869009162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other,Recall
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762472
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown